# SDR CNMA200100025

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Aircraft time: 65,248 hours, 25,710 cycles
- Engine: Ge CF66K
- Engine time: 58,141 hours, 22,187 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: C803833
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 360 NR 2 ENG THROTTLE BECAME JAMMED AT A POWER SETTING OF 94 PERCENT N1.  REPEATED ATTEMPTS WERE MADE TO FREE THROTTLE LEVER, NONE SUCCESSFUL.  AFTER ENGINE SHUTDOWN N1 READ 10-13 PERCENT, N2 READ .7 TO 0 PERCENT 2 ENGINE.  APPROACH AND LANDING WAS THEN EXECUTED.
